MathSciNet Relay Station
MathSciNet bibliographic data
MR1895731 (2003c:11046) 11F70 (22E46 33C55 43A80)
Hirano, Miki Fourier-Jacobi type spherical functions for $P\sb J$-principal series representations of ${\rm Sp}(2,\bold R)$. J. London Math. Soc. (2) 65 (2002), no. 3, 524–546.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement